# SDR QXEA0101476

- Difficulty date: August 31, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 39,622 hours, 48,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCDX - STRINGER 20 AT FRAME 2220 HAS DAMAGE AT END OF STRINGER. REPAIRED DAMAGE IAW F28 SRM 53-02-08 PAGE 6.
